American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Adam H. Fuller and Dilian Yang. Nonself-adjoint $2$-graph algebras. Trans. Amer. Math. Soc. 367 (2015) 6199-6224.
Abstract, references, and article information   
View Article: PDF

[2] Turdebek N. Bekjan. Characterization of subdiagonal algebras. Proc. Amer. Math. Soc. 139 (2011) 1121-1126. MR 2745664.
Abstract, references, and article information   
View Article: PDF

[3] David P. Blecher and Louis E. Labuschagne. Applications of the Fuglede-Kadison determinant: Szegö's theorem and outers for noncommutative $H^p$. Trans. Amer. Math. Soc. 360 (2008) 6131-6147. MR 2425707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dong Zhe. Single elements and module isomorphisms of some operator algebra modules. Proc. Amer. Math. Soc. 135 (2007) 191-200. MR 2280187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Frédéric Jaëck and Stephen C. Power. Hyper-reflexivity of free semigroupoid algebras. Proc. Amer. Math. Soc. 134 (2006) 2027-2035. MR 2215772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dong Zhe. Tensor products of $\sigma$-weakly closed nest algebra submodules. Proc. Amer. Math. Soc. 133 (2005) 1629-1637. MR 2120262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhe Dong. The Russo-Dye Theorem in a weakly closed $\mathcal{T(N)}$--module. Proc. Amer. Math. Soc. 132 (2004) 2257-2263. MR 2052401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David P. Blecher and Masayoshi Kaneda. The ideal envelope of an operator algebra. Proc. Amer. Math. Soc. 132 (2004) 2103-2113. MR 2053983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pengtong Li, Shijie Lu and Jipu Ma. Commutants of reflexive algebras and classification of completely distributive subspace lattices. Proc. Amer. Math. Soc. 132 (2004) 2005-2012. MR 2053972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fangyan Lu. Isomorphisms of subalgebras of nest algebras. Proc. Amer. Math. Soc. 131 (2003) 3883-3892. MR 1999937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhe Dong and Shijie Lu. Finite rank operators in closed maximal triangular algebras II. Proc. Amer. Math. Soc. 131 (2003) 1515-1525. MR 1949882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dong Zhe and Lu Shijie. Extreme points of weakly closed $\mathcal{T(N)}$--modules. Proc. Amer. Math. Soc. 130 (2002) 461-469. MR 1862126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Fangyan Lu and Shijie Lu. Isomorphisms between sub-strongly reducible maximal triangular algebras. Proc. Amer. Math. Soc. 128 (2000) 2121-2128. MR 1690996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia